MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL GMBH SEVENTH GENERATION; SUPER NON-APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL GMBH SEVENTH GENERATION; SUPER NON-APPLICATOR TAMPON
Lot Number 2018009EG
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer has indicated that our tampon seems more flimsy than normal.They indicated that upon removal the tampon almost feel apart.

Brand Name
SEVENTH GENERATION
Common Device Name
SUPER NON-APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL GMBH
fabrikstrasse 30
grosspostwitz sachsen, 96151 00
GM  9615100
MDR Report Key8271945
Report Number1648563-2019-00002
Device Sequence Number1556812
Product Code HEB
UDI-Device Identifier00732913451012
UDI-Public00732913451012
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2019
Report Date (Section F) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number2018009EG
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer01/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA01/23/2019